# SDR 9605679991

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8957E
- Make and model: Doug DC-9-32
- Aircraft serial: 47215
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE LAVATORY SMOKE DETECTORS WERE ACTIVATED BY SMOKE ENTERING THE CABIN FROM THE AIR CONDITIONING SYSTEM.  THE FLIGHT RETURNED TO ATL AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND CHANGED THE AIR CONDITIONING COALESCER BAGS.  NO OTHER DISCREPANCIES NOTED.
